| Model Number |
D120 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
06/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) received anti-tachycardia pacing (atp) and six shocks for an apparent atrial driven arrythmia.Therapy was exhausted.The device remains in service and no additional adverse patient effects were reported.